Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 12:44 PM MDT for San Juan County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2017, 12:44 PM MDT (18:44 UTC)
- Expired
- May 9, 2017, 1:33 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County San Juan County, NM
The radar
The Albuquerque radar (KABX), 198 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 1:22 PM MDT | HAIL 1 | Turley, NM | NICKEL TO QUARTER SIZE HAIL 3 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
625
WUUS55 KABQ 091844
SVRABQ
NMC045-091945-
/O.NEW.KABQ.SV.W.0049.170509T1844Z-170509T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1244 PM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern San Juan County in northwestern New Mexico...
* Until 145 PM MDT.
* At 1244 PM MDT, a severe thunderstorm was located 10 miles south of
Turley, or 14 miles southeast of Bloomfield, moving northwest at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bloomfield, Aztec, Turley, Cedar Hill, Flora Vista and Archuleta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3700 10765 3667 10762 3656 10762 3656 10763
3654 10792 3700 10822
TIME...MOT...LOC 1844Z 151DEG 23KT 3659 10777
HAIL...1.00IN
WIND...60MPH
$$
KJ2 follow-up statements
197
WWUS55 KABQ 091907
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
107 PM MDT TUE MAY 9 2017
NMC045-091945-
/O.CON.KABQ.SV.W.0049.000000T0000Z-170509T1945Z/
San Juan-
107 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR NORTHEASTERN SAN JUAN COUNTY...
At 107 PM MDT, a severe thunderstorm was located near Archuleta, or 9
miles west of Navajo Dam, moving north at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Aztec, Turley, Cedar Hill and Archuleta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
Boaters should take refuge at the nearest protected shoreline.
&&
LAT...LON 3700 10765 3667 10762 3664 10774 3669 10792
3700 10811
TIME...MOT...LOC 1907Z 176DEG 34KT 3684 10777
HAIL...1.00IN
WIND...70MPH
$$
KJ494
WWUS55 KABQ 091933
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
133 PM MDT TUE MAY 9 2017
NMC045-091942-
/O.CAN.KABQ.SV.W.0049.000000T0000Z-170509T1945Z/
San Juan-
133 PM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN JUAN COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning has
been cancelled. However heavy rain and small hail is still possible
with this thunderstorm.
A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.
LAT...LON 3700 10765 3667 10762 3664 10774 3669 10792
3700 10811
TIME...MOT...LOC 1930Z 151DEG 23KT 3698 10787
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:57 AM MDT, 47 minutes earlier.
Area forecast discussion, May 9, 11:57 AM MDT, 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1157 AM MDT Tue May 9 2017 .AVIATION... 18Z TAF CYCLE Thunderstorm activity over the north and central areas will continue through today with severe thunderstorms likely. This activity will spread onto the eastern plains this evening and through the night. Meanwhile drier weather will prevail west of the central and south- central mtns until tonight when the center of an upper low approaches increasing precipitation chances along the continental divide westward. Winds will stay gusty through the afternoon, and will weaken overnight. MVFR/IFR low clouds across east-central and northeast areas will develop early Wednesday morning in the wake of overnight precipitation. 24 && .PREV DISCUSSION...341 AM MDT Tue May 9 2017... .SYNOPSIS... A vigorous low pressure system is slowly shifting east northeast over the Gulf of California, and will continue to impact New Mexico weather over the next couple of days as it slowly moves into the state. Breezy south southeast winds are expected today with increased moisture having invaded the eastern half of the state overnight. As the aforementioned low pressure system slowly enters southern Arizona, areas of precipitation develop ahead of the system into New Mexico today. There is potential for some strong to severe thunderstorms, over central to eastern New Mexico today, but the threat will be highest over the eastern plains of the state. Large hail, gusty downburst winds, and brief heavy downpours will be the primary threats with these stronger storms, but tornadic activity is also possible. Scattered storms will still impact western New Mexico, but overall precipitation amounts are expected to be lighter today. Temperature readings will run below average today, due to increased moisture, clouds, and precipitation. On Wednesday the low pressure system will cross into New Mexico, keeping increased cloud cover, periodic showers and thunderstorms, and cooler temperatures in the forecast. Temperatures are then expected to warm back to normal by this weekend with mostly drier conditions taking shape. && .DISCUSSION... Active pattern is on tap for today and Wednesday as the Baja low inches toward southern AZ late this afternoon and gradually tracks northeast into NM tomorrow. Shower and thunderstorm activity has lasted into the early morning hours, although turning much more elevated and sparse compared to yesterday afternoon/evening. Ahead of the low, the flow aloft is beginning to turn more diffluent with some healthy divergence also expected to develop over northeast NM late today as the speed max orients itself on the southeastern periphery of the low. The introduction of stronger large scale ascent will be complemented today by deepening boundary layer moisture over central to eastern NM due to advection in east southeasterly surface flow. While some central zones will see the higher dewpoints/moisture mix back east this afternoon, there should be sufficient moisture and instability for scattered to numerous storms over north central NM, including the Jemez and Tusas/San Juans. The east southeasterly surface flow will turn more south southeasterly this afternoon, but along and just east of the central mountain chain, sufficient veering with height is expected amongst wind profiles. This will feed storms with ample 0-6 km bulk shear, as much as 40-60 kt in some northeastern locations, and also decent 0-3 km helicity values, perhaps enough for a few isolated tornadoes. Have kept severe wording in forecast today over many central to eastern zones, and the damaging thunderstorm wind threat might even sneak into some northwestern zones today. An active overnight period could shape up for the eastern plains too, with the severe threat continuing. NAM model indicates nocturnal convection, perhaps in a quasi-linear orientation, continuing with locally heavy rainfall a possibility. Into Wednesday, the low will come into NM with the 00Z NAM indicating a track slightly farther south than yesterday's run, and also south of today's GFS and European counterpart runs. Precipitable water values are not all that high, but still scattered to numerous storm coverage is expected. Some drying associated with the top-down mixing of a dry slot could limit storm coverage in the southeastern quadrant of the forecast area Wednesday afternoon. Steep lapse rates will persist in the northeastern plains, and this coupled with the placement of the surface low there could keep sufficient shear/instability for a continued, albeit lower-topped, severe threat. The upper low will migrate into the OK/TX panhandles Wednesday night, having filled in and weakened considerably. The focus for precipitation Wednesday night and Thursday morning will shift to the north central to northeastern zones of NM. With 700 mb temperatures hovering around 0 to -1 C, a few to several inches of snow at and above 10,000 feet is expected between now and Thursday morning. Temperatures will actually rise several degrees Thursday, but will still fall short of seasonal averages in the central to eastern zones. A surface front on the back side of the low is expected to spill into the plains of NM Thursday, eventually sliding into the Rio Grande valley and toward the continental divide by Friday morning. This will not alter temperatures too much, but it could offer a gap/canyon wind for favored central locales. Any precipitation chances of Friday would be low compared to previous days, however some upslope and possible weak surface/moisture convergence could yield some showers/storms over the northern mountains of NM. Into Saturday, an upper ridge over the central to southern plains of the U.S. will remain intact while south southwesterly flow prevails in NM. Deep boundary layer mixing could yield some weak and high- based convection Saturday, most likely in the form of virga over the western and northern high terrain. Thereafter southwesterly flow aloft looks to be the takeaway signal over NM until the middle of next week when another deep low is forecast to approach closer to NM. 52 && .FIRE WEATHER... Another round of showers and thunderstorms will develop this aftn along and east of the central mtn chain as Gulf moisture continues surging northward. Some Gulf moisture will seep west of the mtn chain allowing storm coverage to expand into portions of north- western NM. Again, strong to severe storms will favor eastern and northern NM where heavy rainfall, frequent cloud to ground lighting and gusty and erratic winds will occur. A mid level dry slot surging northward over the SW mtns, through the middle RGV into portions of the Cont-DVD will develop a mixture of wet and dry thunderstorm over the area. Greater chances for wetting showers for those areas will be this evening as Pacific moisture follows the upper low as it moves into western NM tonight. More shower and thunderstorm activity will persist Wed as the Pacific low crosses NM before exiting into northern TX Wed night into Thurs. Most shower activity will shift north-ward along and north of the I-40 corridor. Cooler and wetter conditons, with snow chances across northern and western mtn peaks, will prevail Wed and Thurs from wrap around energy associated with the exiting upper low. The exiting low will also develop a back door cold front that will sweep down the eastern plains Wed evening through Thurs, keeping temperatures below normal and developing more shower chances across northern NM. Upper level ridging will build over the state Fri and Sat, allowing the return of warmer and mostly drier conditions into early next week. Some residual moisture will linger across the mtns before drying out next week. Drier and warmer conditons will be followed by increasing SW breezes which will lead to possible fire weather concerns Sun-Wed. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 9, 4:49 AM MDT, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 9, 12:26 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1226 PM MDT TUE MAY 9 2017 NMZ512-514>517-091900- Upper Rio Grande Valley-Lower Chama River Valley-West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above 9500 feet- 1226 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TAOS...NORTHWESTERN SAN MIGUEL...SOUTHEASTERN RIO ARRIBA...NORTHEASTERN SANTA FE...WESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 100 PM MDT... At 1220 PM MDT, Doppler radar was tracking a strong thunderstorm near Hyde Memorial State Park, or 11 miles northeast of Santa Fe, moving north at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Mora, Rio Chiquito, Cleveland, Penasco, Cundiyo, Morphy Lake State Park, Truchas, Gascon, Cowles and Tres Ritos. This includes Highway 285 between Mile Markers 358 and 360. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 600 PM MDT for north central and northeastern New Mexico. LAT...LON 3571 10541 3571 10587 3634 10598 3633 10522 TIME...MOT...LOC 1820Z 191DEG 26KT 3579 10580 KJ
Special weather statement, May 9, 12:29 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1229 PM MDT TUE MAY 9 2017 NMZ501-503-504-091930- Northwest Plateau-Far Northwest Highlands-Northwest Highlands- 1229 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY UNTIL 130 PM MDT... At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles south of Turley, or 13 miles southeast of Bloomfield, moving north at 30 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Northeastern Farmington, Bloomfield, Aztec, Turley, Cedar Hill, Flora Vista, Archuleta and La Plata. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 600 PM MDT for north central New Mexico. LAT...LON 3700 10765 3645 10761 3644 10796 3700 10823 TIME...MOT...LOC 1829Z 177DEG 44KT 3658 10781 KJ
Special weather statement, May 9, 12:31 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1231 PM MDT TUE MAY 9 2017 NMZ526-091845- South Central Mountains- 1231 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY UNTIL 1245 PM MDT... At 1231 PM MDT, Doppler radar was tracking a strong thunderstorm near Capitan, or 13 miles north of Ruidoso, moving north at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Capitan, Nogal and Angus. && A severe thunderstorm watch remains in effect until 600 PM MDT for central New Mexico. LAT...LON 3341 10559 3340 10572 3361 10574 3363 10559 TIME...MOT...LOC 1831Z 180DEG 15KT 3352 10565 Guyer
Local storm report, May 9, 12:38 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1238 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TORNADO 2 W CLINES CORNERS 35.01N 105.70W
05/09/2017 TORRANCE NM TRAINED SPOTTER
TORNADO TOUCHED DOWN JUST SOUTH OF I-40 AT 1215 PM.
CROSSED THE INTERSTATE AND LIFTED UP AT 1216 PM MDT.
TREES UPROOTED.
&&
EVENT NUMBER ABQ1701900
CHJLocal storm report, May 9, 12:40 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 2 W CLINES CORNERS 35.01N 105.70W
05/09/2017 E1.00 INCH TORRANCE NM TRAINED SPOTTER
1.00 INCH HAIL LASTED FOR 1 MINUTE.
&&
EVENT NUMBER ABQ1701901
CHJSpecial weather statement, May 9, 12:40 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1240 PM MDT TUE MAY 9 2017 NMZ511-518-519-521-091930- Sandia/Manzano Mountains-Santa Fe Metro Area-Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area- 1240 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES UNTIL 130 PM MDT... At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm near Madrid, or 17 miles east of Bernalillo, moving northwest at 25 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, La Bajada, Cochiti Lake, Domingo, Pena Blanca, San Felipe Pueblo and Madrid. This includes Interstate 25 between Mile Markers 251 and 266. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 600 PM MDT for north central New Mexico. LAT...LON 3529 10612 3527 10636 3571 10660 3573 10626 TIME...MOT...LOC 1840Z 151DEG 23KT 3539 10625 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:01 PM MDT | Tornado Warning | ABQ | Quay | 14 min |
| May 8, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 6:16 PM MDT | Tornado Warning | ABQ | Quay | 29 min |
| May 8, 6:19 PM MDT | Tornado Warning | ABQ | Harding | 26 min |
| May 8, 6:34 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| May 8, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| May 8, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 7:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 8, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 47 min |
| May 8, 7:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| May 8, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 45 min |
| May 8, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 46 min |
| May 8, 8:23 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay | 21 min |
| May 8, 8:49 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 116 min |
| May 8, 8:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 48 min |
| May 8, 9:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 64 min |
| May 8, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| May 8, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| May 8, 10:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 9, 12:58 AM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| May 9, 7:26 AM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| May 9, 9:28 AM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 9, 9:49 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| May 9, 9:52 AM MDT | River Flood Warning | ABQ | Rio Arriba | 24 hr |
| May 9, 10:14 AM MDT | Special Weather Statement | ABQ | Sandoval | 61 min |
| May 9, 10:27 AM MDT | Special Weather Statement | ABQ | Bernalillo | 48 min |
| May 9, 10:38 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 112 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 41 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 41 min |
| May 9, 10:53 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 67 min |
| May 9, 10:56 AM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 49 min |
| May 9, 11:03 AM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 23 min |
| May 9, 11:07 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 38 min |
| May 9, 11:10 AM MDT | Special Weather Statement | ABQ | San Juan | 65 min |
| May 9, 11:16 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 119 min |
| May 9, 11:29 AM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| May 9, 11:30 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| May 9, 11:32 AM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 11:41 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 109 min |
| May 9, 11:48 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 43 min |
| May 9, 11:51 AM MDT | Special Weather Statement | ABQ | Santa Fe | 54 min |
| May 9, 12:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 57 min |
| May 9, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 62 min |
| May 9, 12:18 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| May 9, 12:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 116 min |
| May 9, 12:26 PM MDT | Special Weather Statement | ABQ | 34 min | |
| May 9, 12:29 PM MDT | Special Weather Statement | ABQ | San Juan | 61 min |
| May 9, 12:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| May 9, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 29 min |
| May 9, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 50 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| May 9, 12:55 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| May 9, 12:59 PM MDT | Tornado Warning | ABQ | Rio Arriba, Santa Fe | 31 min |
| May 9, 1:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 13 min |
| May 9, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 27 min |
| May 9, 1:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 9, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 65 min |
| May 9, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel | 32 min |
| May 9, 1:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| May 9, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 9, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 57 min |
| May 9, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 25 min |
| May 9, 2:17 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| May 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 27 min |
| May 9, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| May 9, 2:28 PM MDT | Tornado Warning | ABQ | San Miguel | 32 min |
| May 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 118 min |
| May 9, 2:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Torrance | 25 min |
| May 9, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| May 9, 2:51 PM MDT | Tornado Warning | ABQ | San Miguel | 24 min |
| May 9, 2:58 PM MDT | Tornado Warning | ABQ | Guadalupe | 32 min |
| May 9, 3:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| May 9, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 40 min |
| May 9, 3:16 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| May 9, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| May 9, 3:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| May 9, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 51 min |
| May 9, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 45 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.